Nichtlineare Integralgleichungen nebst Anwendungen

A. Hammerstein Berlin

TBD mathscidoc:1701.33738

Acta Mathematica, 54, (1), 117-176, 1930.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 195 ]
@inproceedings{a.1930nichtlineare,
  title={Nichtlineare Integralgleichungen nebst Anwendungen},
  author={A. Hammerstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203053776803447},
  booktitle={Acta Mathematica},
  volume={54},
  number={1},
  pages={117-176},
  year={1930},
}
A. Hammerstein. Nichtlineare Integralgleichungen nebst Anwendungen. 1930. Vol. 54. In Acta Mathematica. pp.117-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203053776803447.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved